advertisement
Question
Posted by: Anonymous | 2009/06/09

JASMIN AGAIN

HELLO, I MIGHT BE BLOND OR JUST PLAIN DUMB.

BUT TODAY IS MY SECOND WHITE TABLET AND NOW I STARTED MY PERIOD... NOT SO SURE THAT IS THE WAY IT SHOULD HAVE HAPPEND.. SO WHY DID IT, CAN YOU PLEASE EXPLAINE.

THANK YOU.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to start your period while you are taking the placebo pills.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement